# SDR SCNA96198

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1864
- Condition: Inoperative
- Location: Ovhd Panel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS DISARM AMBER LIGHT INOP.  REMOVED AND REPLACED LAMP, OPS CHECK GOOD.
